# SDR ZZDA2011384

- Difficulty date: April 12, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N240AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32657
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FROM F/A CDR-EMER LIGHTS OVER ACFT LEFT OVERWING EXITS CONSTANTLY ILLUMINATED AND ACFT RIGHT EMERGENCY LIGHTS OVER DOOR IN AFT.  PERFORMED EMER LIGHT OP CHECK IAW 737 AMM 33-51-00 EMER LIGHT OPERATED NORMALLY.  SUSPECT F/A SW IN WRONG POSITION.
